MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.On (b)(6) 2024, it was reported that the patient encountered infusion set leakage at quick release.Infusion set was in use for 4 days.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
The initial mdr with manufacturing report number (8021545-2024-03702), was submitted on 19-sep-2024.Upon completion of the investigation, the manufacturing date was updated as 17-oct-2023.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary complaint investigation results: a complaint investigation has been initiated under complaint investigation child record 2009205.The batch 6003589, in question was manufactured at the osted site.Device history record (dhr) review: the lot 6003589 was manufactured according to the work instruction (wi) appendix 1 batchcard for production of packaging room on 17-oct-2023, with a total of 8820 units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Test results: no product returned.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MEDTRONIC EXTENDED INFUSION SET
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20253596
Report Number8021545-2024-03702
Device Sequence Number8638335
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2025
Device Model NumberMMT-441AH
Device Lot Number6003589
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityHispanic